# SDR COMA0860010

- Difficulty date: January 1, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 32,541 hours, 30,258 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Part number: 7858062
- Part serial: 185
- Condition: Faulty
- Location: Cockpit
- Part time: 33,305 hours, 29,998 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5598 - RECEIVED RIGHT AOA, STATIC AND PITOT HEAT CAUTION MESSAGE.  RETURNED TO CVG, LANDED WITHOUT INCIDENT.  REPLACED ADHSC NR 2, NO FURTHER DEFECTS.
